# SDR AALA20131125002

- Difficulty date: November 25, 2013
- Submitted: December 3, 2013
- Operation: Air carrier
- Aircraft: N692AA
- Make and model: Boeing 757223
- Aircraft serial: 26972
- Aircraft time: 71,194 hours, 19,885 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Condition: Cracked
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT NR 1 DOOR FWD INNER SKIN CRACKED AT LIGHTNING HOLE 9 INCHES FROM FWD EDGE.  REPAIRED INNER SKIN IAW EA COMP-52-032485 & REO-G16859 REV A.
